Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (11749 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 1, 1988, pp. 1–97
DOI: 10.2977/prims/1195175326

Published online: 1988-02-29

Finite Automorphism Groups of Complex Tori of Dimension Two

Akira Fujiki[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Fujiki Akira: Finite Automorphism Groups of Complex Tori of Dimension Two. Publ. Res. Inst. Math. Sci. 24 (1988), 1-97. doi: 10.2977/prims/1195175326